On Well Quasi-orders on Languages
- 321 Downloads
Let G be a context-free grammar and let L be the language of all the words derived from any variable of G. We prove the following generalization of Higman’s theorem: any division order on L is a well quasi-order on L. We also give applications of this result to some quasi-orders associated with unitary grammars.
Unable to display preview. Download preview PDF.
- 3.A. de Luca and S. Varricchio, Some regularity conditions based on well quasi-orders. Lecture Notes in Computer Science, Vol. 583, pp. 356–371, Springer-Verlag, Berlin, 1992.Google Scholar
- 5.A. de Luca and S. Varricchio, Finiteness and regularity in semigroups and formal languages. EATCS Monographs on Theoretical Computer Science. Springer, Berlin, 1999.Google Scholar